# SDR SWAA2023072865853

- Difficulty date: June 20, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER AISLE FLOOR SUPPORT BREAK CRACKED @ RBL 1 STA 540 WL 208.1<[01] REMOVED AND REPLACED FLOOR SUPPORT AT MAIN CABIN CENTER RBL 1 STA 540 WL 208.1 AS PER B 737-700 SRM 51-40-02-0G-0 AND DWG # 143A5240;[02] VERIFIED FLOOR SUPPORT BREAK INSTALLED;[03] (AMENDING STEP 1) REMOVED AND REPLACED CRACKED FLOOR SUPPORT BREAK (-34 CHANNEL) AND REINSTALLED -11 STRAP AT MAIN CABIN CENTER RBL 1 STA 540 WL 208.1 AS PER B 737-700 SRM 51-40-02-0G-0; DWG #143A5240 AND DWG #143A0060.
